Journal d’Analyse Mathématique

, Volume 53, Issue 1, pp 201–218

Polyedre de Newton et distributionf+s. I

  • Jan Denef
  • Patrick Sargos
Article

DOI: 10.1007/BF02793414

Cite this article as:
Denef, J. & Sargos, P. J. Anal. Math. (1989) 53: 201. doi:10.1007/BF02793414

Copyright information

© The Weizmann Science Press of Israel 1989

Authors and Affiliations

  • Jan Denef
    • 1
  • Patrick Sargos
    • 2
  1. 1.Mathematics DepartmentUniversity of LeuvenHeverleeBelgique
  2. 2.Faculté des SciencesUniversité de Darka-FannDakarSenegal